# SDR DALA13018973211

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER FUSELAGE 3IN FWD OF FR51 AND ONE INCH BELOW STRG 41L HAS SKIN GOUGE.  BLENDED AREA IAW 51-73-00, FOUND TO BE OUT OF LIMITS IAW SRM 53-41-11, FIG 101,  MATERIAL LOSS IS MORE THAN 25 PERCENT OF THICKNESS.   PERFORMED EXTERNAL DOUBLER REPAIR IAW SRM 53-00-11, FIG 224.
